Jump to content

Beta Blocker


Holly
 Share

Recommended Posts

Hi everyone,

I was just prescribed a beta blocker (pindolol) last Thursday. I've been taking Midodrine for about a month. I have been feeling more tired than usual (if that's possible), worsened shortness of breath, muscle achy and some joint pain. The muscle and joint pain is new since started the new med. I called my cardio yesterday, to see if that was normal and when to expect to have side effects go away or need to be switched to a new med. The nurse was not very nice, saying that I need to stop looking at med. side effects (like because I'm reading them, I'm getting them?!?), just relax and that I will feel overly tired and fatigued for 2 months while my body adjusts to the meds. That seems like a long time to me. Has anyone ever been told that or had that experience? Maybe I'm just hoping to feel better too soon....

Holly

Link to comment
Share on other sites

It took me about a month and a half to get used to Toprol XL, and it still knocks me out sometimes, and I've been on it for about 4 months now...but I don't think it's right for me. Hope you start to feel better soon!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...